# SDR P5CA2021030500059

- Difficulty date: March 4, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,146 hours, 5,343 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 911126
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV MESSAGE ON APPROACH( TEM TRANSFERRED TO MDDR # 143353. MEL 36-11-02-02, CAT C, DUE DATE 14MAR21. PERFORMED MAINTENANCE ACTION, CLOSED THE HPSOV. SHORTING PLUG NOT INSTALLED. ADVISED MCC. DISPATCH CC TIME 22:10Z.    LOG 1324171 ITEM #2 REMOVED AND REPLACED RIGHT HIGH PRESSURE CONTROLLER AND THEN RIGHT HPSOV OPER CHECKED OK AS PER AMM 36-11-08/ 401 & AMM 71-00-00/ 501. CLEARED MDDR- RMVD PLAC, NOTIFIED MCC.   )
